Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|countrygirl10 - Wed Mar 03, 2010 11:25 pm||
Hi- so last month, I wanted to get my period earlier so I wouldn't have it for my birthday. I started my sugar pills on my 2nd to the last active pill. ( I have the 28-day ortho tri cyclen). Since doing so, my boyfriend and I have messed around- he's never came inside of me though. This coming Friday the 5th I'm supposed to start my sugar pill again but Tuesday the 2nd, I had some cramping, lower back pain, and brownish vaginal discharge. The discharge occured again the next day. I've been on BC for 4 years and have always been religious in taking it until I started my sugar pills early last month. Could this abnormalness be due to hormonal fluctuations because I messed with my cycle or should I have cause for other concern? Thanks!
|Debbie Miller, RN - Thu Mar 04, 2010 7:37 pm||
I think you're right on the money with your guess about hormonal fluctuation. I would not be alarmed at all, just continue to take the pills as directed. Many women manipulate periods this way but it does no harm.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.